... day i was fertile and me being a worry person about getting pregnant (im a virgin, unless putting the very tip in me counts) took Plan B one step (for the first time). After two days i bled a drop or two of brown blood, which looks like old blood, and about 7 days counting the incident with the first time spotting.. I started to get really bad cramps which then lead to bleeding or "spotting" (since it wasnt as much to fill up a tampon). I have 13 days left till I should be getting my real period. Is this normal? I never took birth control before either.
Added 17 Jan 2016:
*** the first part looks like it didnt go through.. I tried to say: My boyfriend had a condom on & i put the very tip of his dick in me on the first day that I was fertile [..continue reading above^^^^^...]
It's the Plan B, & totally normal with the huge dose of hormone in that drug. Everyone is different in how they react, & it's impossible to know how long it will knock your cycle out of pattern. For some it's a couple of weeks, & for others it's several months. Some people have very heavy bleeding, some people have spotting, & it's possible not to get your period on time, too. You're not going to be pregnant from the situation you've given, but if you want to put your mind at rest if you don't get your period on time, then you can do a pregnancy test from the day it was due.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.